| Model Number |
VTICMO 12.1 (-16.50/ 2.50) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6- investigation type code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.H11- manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A medical professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault with rotation and elevated iop.In a separate surgery the lens was explanted, and the problem was resolved.The cause of the event was reported as a patient related factor.